×

zbMATH — the first resource for mathematics

Sur la cohomologie de l’algèbre de Lie des champs de vecteurs. (French) Zbl 0342.57014

MSC:
57R25 Vector fields, frame fields in differential topology
12H05 Differential algebra
55S40 Sectioning fiber spaces and bundles in algebraic topology
57R20 Characteristic classes and numbers in differential topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] R. BOTT , On the Gelfand-Fuchs Cohomology . Differential Geometry (Proceedings of Symposium A.M.S., vol. 27, Part I, p. 357-364). Zbl 0324.57013 · Zbl 0324.57013
[2] N. BOURBAKI , Groupes et algèbres de Lie , chap. II, Actualités scientifiques et industrielles , Hermann, Paris, 1972 ). Zbl 0244.22007 · Zbl 0244.22007
[3] H. CARTAN , Notions d’algèbre différentielle; application aux groupes de Lie et aux variétés où opère un groupe de Lie , Colloque de Bruxelles, 1950 . Zbl 0045.30601 · Zbl 0045.30601
[4] I. M. GELFAND and D. B. FUCHS , The Cohomology of the Lie Algebra of Tangent Vector Fields on a Smooth Manifold I and II (Funct. Anal., vol. 3, 1969 , p. 32-52 et vol. 4, n^\circ 2, 1970 , p. 23-32).
[5] I. M. GELFAND and D. B. FUCHS , The Cohomology of the Lie Algebra of Formal Vector Fields (Izvestia An. C.C.C.R., vol. 34, 1970 , p. 322-337). · Zbl 0216.20302 · doi:10.1070/IM1970v004n02ABEH000908
[6] G. GODBILLON , Cohomologie d’algèbres de Lie de champs de vecteurs formels (Séminaire Bourbaki, n^\circ 421, 1972 - 1973 . Numdam | Zbl 0296.17010 · Zbl 0296.17010 · numdam:SB_1972-1973__15__69_0 · eudml:109840
[7] R. GODEMENT , Théorie des faisceaux (Actualités scientifiques et industrielles, Hermann, Paris, 1964 ). · Zbl 0202.41103
[8] V. GUILLEMIN , Cohomology of Vector fields on a Manifold (Ad. in Math., vol. 10, 1973 , p. 192-220). MR 48 #9778 | Zbl 0258.57012 · Zbl 0258.57012 · doi:10.1016/0001-8708(73)90108-4
[9] A. HAEFLIGER , Sur la cohomologie de Gelfand-Fuchs , Journées différentielles de Dijon (Lecture notes), Springer-Verlag). Zbl 0316.57009 · Zbl 0316.57009
[10] P. J. HILTON , On the Homotopy Groups of the Union of Spheres , J. London Math. Soc., vol. 30, 1955 , p. 154-171). MR 16,847d | Zbl 0064.17301 · Zbl 0064.17301 · doi:10.1112/jlms/s1-30.2.154
[11] M. V. LOSIK , Cohomologies of the Lie algebra of Vector Fields with Coefficients in a Trivial Unitary Representation (Funct. Anal., vol. 6, n^\circ 1, 1972 , p. 24-36). MR 46 #912 | Zbl 0299.58002 · Zbl 0299.58002 · doi:10.1007/BF01075506
[12] D. QUILLEN , Rational Homotopy Theory (Annals of Math., 90, 1969 , App. B, p. 279-295). MR 41 #2678 | Zbl 0191.53702 · Zbl 0191.53702 · doi:10.2307/1970725
[13] DE RHAM , Variétés différentiables. Formes, courants, formes harmoniques , Paris, Hermann et Cie, 1955 . MR 16,957b | Zbl 0065.32401 · Zbl 0065.32401
[14] D. SULLIVAN , Infinitesimal Computations in Topology (to appear). Numdam | Zbl 0374.57002 · Zbl 0374.57002 · doi:10.1007/BF02684341 · numdam:PMIHES_1977__47__269_0 · eudml:103948
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.